# SDR HEEA076456

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 12,503 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 23069751
- Part serial: 12149
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CAME UNSTAKED. REPLACED WITH SERVICEABLE MOUNT.
